Alert archive / Nevada / Flash Flood Warnings in 2015
Flash Flood Warning 15, NWS Reno, NV
NWS Reno, NV issued this flash flood warning at Jul 5, 2015, 6:47 PM PDT for Lyon County, Storey County, Washoe County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2015, 6:47 PM PDT (01:47 UTC)
- Expired
- Jul 5, 2015, 9:45 PM PDT
- In force
- 3 hr
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lyon County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 22 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 1.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 289 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 2920 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
623
WGUS55 KREV 060147
FFWREV
NVC019-029-031-060445-
/O.NEW.KREV.FF.W.0015.150706T0147Z-150706T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
647 PM PDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN WASHOE COUNTY IN WESTERN NEVADA...
NORTH CENTRAL LYON COUNTY IN WEST CENTRAL NEVADA...
STOREY COUNTY IN WESTERN NEVADA...
* UNTIL 945 PM PDT
* AT 645 PM PDT...DOPPLER RADAR INDICATED TWO THUNDERSTORMS
PRODUCING HEAVY RAIN ALONG INTERSTATE 80 EAST OF FERNLEY AND ALONG
THE STOREY AND LYON COUNTY LINE. EXCESSIVE RAINFALL OVER THE
WARNED AREA WILL CAUSE ROCK AND MUD SLIDES NEAR STEEP TERRAIN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FERNLEY...STAGECOACH...DERBY DAM...SILVER SPRINGS...AND WADSWORTH.
THIS INCLUDES A SECTION OF INTERSTATE 80 BETWEEN TRACEY CLARK AND
FERNLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.
&&
LAT...LON 3968 11952 3970 11922 3941 11924 3932 11950
$$
BRONG2 follow-up statements
074
WGUS75 KREV 060324
FFSREV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
824 PM PDT SUN JUL 5 2015
NVC019-029-060330-
/O.CAN.KREV.FF.W.0015.000000T0000Z-150706T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LYON NV-STOREY NV-
824 PM PDT SUN JUL 5 2015
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL LYON AND STOREY COUNTIES
IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 3968 11952 3970 11922 3963 11923 3962 11927
3963 11928 3960 11934 3959 11946 3956 11947
3956 11951
$$
NVC031-060445-
/O.CON.KREV.FF.W.0015.000000T0000Z-150706T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHOE NV-
824 PM PDT SUN JUL 5 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM PDT FOR
SOUTHERN WASHOE COUNTY...
AT 820 PM PDT...DOPPLER RADAR CONTINUES TO INDICATE LIGHT TO
MODERATE RAIN ACROSS THE WARNED AREA WHICH HAS ALREADY RECEIVED AN
ESTIMATED ONE TO TWO INCHES OF RAIN. FLASH FLOODING IS OCCURRING OR
EXPECTED TO BEGIN SHORTLY.
EXCESSIVE RAINFALL OVER THE WARNED AREA WILL CAUSE MUD SLIDES NEAR
STEEP TERRAIN. THE MUD SLIDE CAN CONSIST OF ROCK...MUD...VEGETATION
AND OTHER LOOSE MATERIALS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WADSWORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER
IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.
&&
LAT...LON 3968 11952 3970 11922 3963 11923 3962 11927
3963 11928 3960 11934 3959 11946 3956 11947
3956 11951
$$
DJ642
WGUS75 KREV 060438
FFSREV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
938 PM PDT SUN JUL 5 2015
NVC031-060448-
/O.EXP.KREV.FF.W.0015.000000T0000Z-150706T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHOE NV-
938 PM PDT SUN JUL 5 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN WASHOE COUNTY WILL EXPIRE AT
945 PM PDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3968 11952 3970 11922 3963 11923 3962 11927
3963 11928 3960 11934 3959 11946 3956 11947
3956 11951
$$
DJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:07 PM PDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jul 5, 3:07 PM PDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 307 PM PDT SUN JUL 5 2015 .SYNOPSIS... LOW PRESSURE NEAR THE CALIFORNIA COAST WILL BRING THE THREAT FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE UPCOMING WEEK, ESPECIALLY IN THE AFTERNOONS AND EVENINGS. MOISTURE REMAINS ELEVATED SO LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THUNDERSTORMS. TEMPERATURES WILL REMAIN NEAR AVERAGE EARLY THIS WEEK BEFORE FALLING BELOW AVERAGE. && .SHORT TERM... ADJUSTED THUNDERSTORM TIMING OUT IN THE BASIN AND RANGE MONDAY AND BUMPED UP POP/THUNDERSTORM CHANCES OVER NORTHEAST CALIFORNIA FOR TUESDAY NIGHT, OTHERWISE NO MAJOR CHANGES TO THE SHORT TERM FORECAST. THUNDERSTORMS HAVE POPPED UP OVER SOUTHEASTERN MONO COUNTY AND MINERAL COUNTY WEST OF HIGHWAY 95 THIS AFTERNOON. OVER WESTERN LASSEN COUNTY, A COUPLE STORMS HAVE POPPED UP AS THE RAIN-COOLED (FROM LAST NIGHT AND THIS MORNING) ATMOSPHERE THERE HAS MODIFIED QUICKLY WITH AFTERNOON SUN. FOR NORTHERN WASHOE COUNTY, CUMULUS ARE BEGINNING TO DEVELOP AND A FEW SHOWERS OR STORMS ARE EXPECTED INTO THIS EVENING. ELSEWHERE, MODEST CUMULUS ARE DEVELOPING WITH AN ISOLATED SHOWER OR STORM HARD TO RULE OUT WITH MODERATE (BUT LOWER THAN RECENTLY) MOISTURE REMAINING IN THE AREA TODAY. AS FAR AS THE NATURE OF THUNDERSTORMS TODAY, INSTABILITY IS MODERATE (500-1000 J/KG), MOTIONS ARE QUITE ANEMIC (LESS THAN 10 MPH) AND PWATS REMAIN OVER 0.75" SO HEAVY RAIN IS THE PRIMARY THREAT TO LIFE AND PROPERTY INTO THIS EVENING. WHILE FLASH FLOODING IS CERTAINLY POSSIBLE IN/NEAR STEEP TERRAIN AND ON RECENT WILDFIRE BURN SCARS, STORM COVERAGE SHOULD REMAIN ISOLATED TO WIDELY SCATTERED SO THE FLASH FLOODING THREAT REMAINS VERY LOW FOR THE OVERALL AREA. WITH NO UPPER FORCING OF NOTE, CONVECTION THIS EVENING SHOULD END BY AROUND SUNSET. ON MONDAY, THUNDERSTORM COVERAGE IS PROGGED TO INCREASE AS LOW PRESSURE OFF THE CALIFORNIA COAST BEGINS TO MOVE TOWARDS THE COAST. THIS IS EXPECTED TO BRING INCREASING DIVERGENCE AND COOLING ALOFT (INCREASING INSTABILITY), WITH AFTERNOON HEATING BRINGING SCATTERED THUNDERSTORMS FIRST TO THE SIERRA FOLLOWED BY A PUSH OFF INTO WESTERN NEVADA LATE IN THE AFTERNOON AND DURING THE EVENING. INSTABILITY AND MOISTURE LOOKS SIMILAR TO TODAY SO STORMS GENERALLY WILL BE OF SIMILAR CHARACTER. TUESDAY, THE GFS/NAM INDICATE THE APPROACH OF AN UPPER DISTURBANCE AROUND THE LOW OFF THE CALIFORNIA COAST. THIS WILL BRING AN ADDITIONAL ROUND OF SCATTERED AFTERNOON THUNDERSTORMS. FLOW ALOFT IS EXPECTED TO INCREASE WITH THE DISTURBANCE AND MODEL SOUNDINGS SHOW SOME MAINLY DIRECTIONAL WIND SHEAR IN THE CLOUD-BEARING LAYER. THIS COULD BRING INCREASED ORGANIZATION/LIFESPANS TO THUNDERSTORMS FOR TUESDAY AFTERNOON AND EVENING. MODELS STILL DEPICT RATHER HIGH PWATS, ESPECIALLY NORTH OF ABOUT HIGHWAY 50, SO HEAVY RAIN AND LOCALIZED FLASH FLOODING REMAIN A THREAT. TUESDAY NIGHT, THE 12Z GFS/NAM SHOW THE POSSIBILITY FOR NOCTURNAL CONVECTION PERSISTING FOR NORTHEAST CALIFORNIA AND NORTHERN AND FAR WESTERN NEVADA AS THE AFOREMENTIONED UPPER DISTURBANCE CONTINUES TO ROTATE AROUND ITS PARENT LOW. THE SREF ALSO KEEPS A LOW CHANCE FOR NOCTURNAL THUNDERSTORMS OVER NORTHEAST CALIFORNIA TUESDAY NIGHT. WITH ALL THIS IN MIND, I HAVE INCREASED OVERNIGHT POP FOR MUCH OF THE REGION WITH THE HIGHEST POP IN NORTHEAST CALIFORNIA. SNYDER .LONG TERM...WEDNESDAY THROUGH SUNDAY... MODELS TRACK THE LOW OFF THE CALIFORNIA COAST INTO NORTHERN CALIFORNIA/WESTERN NEVADA FOR MID WEEK BEFORE LIFTING INTO THE PACIFIC NORTHWEST EITHER SATURDAY OR SUNDAY. THIS WILL SHOULD LEAD TO A CLOUDY, COOL AND WET PATTERN FOR THE REGION. AT THIS TIME THE BEST CHANCE OF PRECIPITATION COULD BE FOCUSED NORTH OF HIGHWAY 50 WEDNESDAY TO FRIDAY, AS A DEFORMATION ZONE DEVELOPS ON THE NORTHEAST SIDE OF THE LOW. AFTERNOON SHOULD DROP INTO THE 80S ACROSS WESTERN NEVADA WITH 70S FOR THE SIERRA BEFORE WARMING UP A BIT FOR NEXT WEEKEND. BRONG && .AVIATION... SHOWERS AND THUNDERSTORMS SHOULD DECREASE BY 06Z WITH BEST CHANCE FOR THUNDERSTORMS IS OVER LYON, EASTERN MONO AND WESTERN MINERAL COUNTIES, WITH JUST A 10-15% CHANCE OF STORMS IMPACTING KRNO AND KMMH. LITTLE TO NO ACTIVITY WILL OCCUR AROUND KTRK/KTVL UNTIL TOMORROW. THE STRONGER STORMS COULD PRODUCE OUTFLOW WINDS TO 50 MPH, SMALL HAIL AND HEAVY RAIN. AS LOW PRESSURE NEARS THE CALIFORNIA COAST TUESDAY, SHOWERS AND THUNDERSTORMS WILL BUILD UP ALONG THE SIERRA CREST AND FAR WESTERN NEVADA. MAIN THREATS ARE HEAVY RAIN, WINDS TO 50 MPH AND HAIL. THE LOW WILL PERSIST FOR THE LATTER HALF OF THE WEEK WITH AN ONGOING THREAT FOR SHOWERS AND THUNDERSTORMS. BRONG && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Local storm report, Jul 5, 5:18 PM PDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
518 PM PDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 20 NE BENTON 38.02N 118.22W
07/05/2015 MINERAL NV DEPT OF HIGHWAYS
NEVADA DEPARTMENT OF TRANSPORTATION REPORTED A FLASH
FLOOD AND ROCK SLIDE ALONG STATE ROUTE 360.
0511 PM HAIL 5 SSE GARDNERVILLE 38.87N 119.70W
07/05/2015 M0.25 INCH DOUGLAS NV TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED PEA SIZED HAIL COVERING
THE GROUND ALONG WITH VERY HEAVY RAINFALL.
&&
MCGUIRELocal storm report, Jul 5, 6:07 PM PDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
607 PM PDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL SMITH VALLEY 38.79N 119.34W
07/05/2015 M1.00 INCH LYON NV BROADCAST MEDIA
BROADCAST MEDIA REPORTING ONE INCH HAIL IN SMITH VALLEY
NEAR ARTESIA LANE.
&&
MCGUIRELocal storm report, Jul 5, 6:18 PM PDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RENO NV
618 PM PDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 6 NNW SMITH VALLEY 38.87N 119.38W
07/05/2015 M1.00 INCH LYON NV BROADCAST MEDIA
BROADCAST MEDIA REPORTING ONE INCH HAIL IN SMITH VALLEY
NEAR ARTESIA LANE. REISSUED FOR LOCATION UPDATE.
&&
MCGUIRESpecial weather statement, Jul 5, 6:18 PM PDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 618 PM PDT SUN JUL 5 2015 NVZ001-003-004-060200- MINERAL AND SOUTHERN LYON COUNTIES NV-GREATER RENO-CARSON CITY- MINDEN AREA NV- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV- 618 PM PDT SUN JUL 5 2015 ...THUNDERSTORM NEARING ALTERNATE HIGHWAY 95 IN LYON COUNTY... AT 616 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF WABUSKA...OR 20 MILES SOUTHEAST OF VIRGINA CITY... MOVING NORTHEAST AT 5 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FORT CHURCHILL STATION...ALTERNATE HIGHWAY 95 BETWEEN WABUSKA AND SILVER SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TRAVELERS ALONG ALTERNATE HIGHWAY 95 SHOULD BE PREPARED FOR HEAVY RAIN...HAIL AND GUSTY WINDS. && LAT...LON 3903 11929 3914 11947 3935 11931 3916 11904 TIME...MOT...LOC 0116Z 223DEG 5KT 3914 11933 BRONG
Local storm report, Jul 5, 6:22 PM PDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
622 PM PDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HEAVY RAIN 5 N SMITH VALLEY 38.86N 119.34W
07/05/2015 M0.54 INCH LYON NV MESONET
DRI MESONET GAUGE RECORDED 0.54 INCHES OF RAINFALL IN ONE
HOUR.
&&
MCGUIRESpecial weather statement, Jul 5, 6:31 PM PDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 631 PM PDT SUN JUL 5 2015 NVZ003-004-060200- GREATER RENO-CARSON CITY-MINDEN AREA NV- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV- 631 PM PDT SUN JUL 5 2015 ...THUNDERSTORMS NEARING FERNLEY... AT 627 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING OVER STOREY COUNTY...MOVING EAST AT 15 MPH. HEAVY RAIN...HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAHONTAN RESERVOIR...FERNLEY...HAZEN...SILVER SPRINGS...US 50 AT LYON-CHURCHILL CO LINE...INTERSTATE 80 EAST BETWEEN DERBY DAM AND FERNLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAIN MAY CREATE PONDING OF WATER ON ROADS INCLUDING ALTERNATE HIGHWAY 95 AND INTERSTATE 80. DRIVERS SHOULD SLOW DOWN TO REDUCE THE POTENTIAL FOR HYDROPLANING. SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3945 11936 3960 11932 3968 11904 3941 11899 TIME...MOT...LOC 0127Z 262DEG 14KT 3952 11929 BRONG
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 5:06 PM PDT | Special Weather Statement | REV | Douglas | 39 min |
| Jul 5, 5:18 PM PDT | Severe Thunderstorm Warning | REV | Lyon | 27 min |
| Jul 5, 6:18 PM PDT | Special Weather Statement | REV | Lyon | 42 min |
| Jul 5, 6:31 PM PDT | Special Weather Statement | REV | Storey | 29 min |
| Jul 5, 7:04 PM PDT | Special Weather Statement | REV | Washoe | 41 min |
| Jul 5, 7:23 PM PDT | Special Weather Statement | REV | Storey | 22 min |
| Jul 5, 7:33 PM PDT | Special Weather Statement | REV | Storey | 42 min |
| Jul 5, 7:56 PM PDT | Areal Flood Advisory | REV | Churchill, Lyon, Washoe | 3 hr |
| Jul 5, 8:31 PM PDT | Special Weather Statement | REV | Storey | 29 min |
| Jul 5, 8:39 PM PDT | Special Weather Statement | REV | Pershing | 81 min |
| Jul 5, 8:56 PM PDT | Severe Thunderstorm Warning | REV | Churchill, Pershing | 49 min |
| Jul 5, 8:59 PM PDT | Areal Flood Advisory | REV | Washoe | 3 hr |
| Jul 5, 9:45 PM PDT | Areal Flood Advisory | REV | Churchill, Pershing | 3 hr |
| Jul 6, 3:20 AM PDT | Flash Flood Watch | REV | Douglas, Lyon, Mineral, Storey, Washoe | 18 hr |
| Jul 6, 1:26 PM PDT | Special Weather Statement | REV | Douglas | 34 min |
| Jul 6, 2:31 PM PDT | Severe Thunderstorm Warning | REV | Douglas, Lyon | 44 min |
| Jul 6, 2:48 PM PDT | Flash Flood Warning | REV | Lyon, Mineral | 3 hr |
| Jul 6, 3:06 PM PDT | Special Weather Statement | REV | Storey | 54 min |
| Jul 6, 3:07 PM PDT | Special Weather Statement | REV | Storey | 53 min |
| Jul 6, 3:19 PM PDT | Special Weather Statement | REV | Douglas | 26 min |
| Jul 6, 3:33 PM PDT | Flash Flood Warning | REV | Douglas | 3 hr |
| Jul 6, 3:34 PM PDT | Flash Flood Warning | REV | Lyon, Storey | 3 hr |
| Jul 6, 3:43 PM PDT | Special Weather Statement | REV | 62 min | |
| Jul 6, 3:51 PM PDT | Severe Thunderstorm Warning | REV | Douglas | 39 min |
| Jul 6, 4:11 PM PDT | Special Weather Statement | REV | Storey | 49 min |
| Jul 6, 4:17 PM PDT | Flash Flood Warning | REV | Storey, Washoe | 3 hr |
| Jul 6, 4:30 PM PDT | Flash Flood Warning | REV | Douglas | 3 hr |
| Jul 6, 4:41 PM PDT | Special Weather Statement | REV | 64 min | |
| Jul 6, 4:56 PM PDT | Flash Flood Warning | REV | Douglas | 3 hr |
Nearby
Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.